# SDR ASOA2016011614356

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 17,512 hours, 12,119 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED RT BLEED DUCT WARNING MESSAGE.  ACFT RETURNED TO DEPARTURE.  TROUBLESHOT SYS IAW FIM 36-21-03.  COULD NOT DUPLICATE FAULT.  OPS CHECK GOOD, ACFT OK FOR SERVICE.
